MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number AT75164
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.(expiry date: 12/2023).
 
Event or Problem Description
It was reported that prior to an angioplasty procedure, the packaging of the device was allegedly damaged.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the sample was not returned to the manufacturer for evaluation.Three photos were provided for review.The first photo shows the outer cylindrical cardboard package for the device.The packaging can be noted to be bent and kink down the middle.The second photo shows the device packaging which was noted to be kinked and with striations.The device cannot be seen in the picture.The third photo shows the outer cylindrical cardboard package for the device.The packaging can be noted to be punctured and the site covered with tape.Based on the photo review, the packaging problem is confirmed for as the outer cardboard packaging and device packaging was noted to be kinked and bent.The investigation is confirmed for the reported packaging problem, as the outer cardboard packaging was noted to be kinked and bent in the photo review.The definitive root cause for the reported packaging problem could not be determined based upon available information.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 12/2023), g3 h11: h6 (result and conclusion) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Device not returned.
 
Event or Problem Description

Brand Name
ATLAS PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key11869267
Report Number2020394-2021-01094
Device Sequence Number19063068
Product Code DQY
UDI-Device Identifier00801741062469
UDI-Public(01)00801741062469
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K120971
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAT75164
Device Catalogue NumberAT75164
Device Lot NumberGFEZ1952
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer05/28/2021
Initial Report FDA Received Date05/24/2021
Supplement Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;